CSpace

浏览/检索结果: 共2条,第1-2条 帮助

已选(0)清除 条数/页:   排序方式:
Quasi-neutral limit of the drift-diffusion model for semiconductors with general sign-changing doping profile 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 9, 页码: 1619-1630
作者:  Hsiao Ling;  Ju QiangChang;  Wang Shu
收藏  |  浏览/下载:98/0  |  提交时间:2018/07/30
quasi-neutral limit  drift-diffusion equations  multiple scaling asymptotic expansions  
Quasineutral limit of a time-dependent drift-diffusion-Poisson model for p-n junction semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 225, 期号: 2, 页码: 411-439
作者:  Hsiao, L;  Wang, S
收藏  |  浏览/下载:103/0  |  提交时间:2018/07/30
quasineutral limit  time-dependent drift-diffusion equations  p-n junction  multiple scaling asymptotic expansions  gimel-weighted Liapunov-type functional